Alert archive / Illinois / Tornado Warnings in 2020

Tornado Warning 22, NWS Chicago, IL

August 10, 2020DuPage County, Will County, Illinois

NWS Chicago, IL issued this tornado warning at Aug 10, 2020, 3:26 PM CDT for DuPage County, Will County, Illinois. It was in force for 34 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 3:26 PM CDT (20:26 UTC)
Expired
Aug 10, 2020, 4:00 PM CDT
In force
34 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties DuPage County, IL, Will County, IL

The radar

The Chicago radar (KLOT), 12 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:27 PM CDTTSTM WND DMG1 Se Wayne, ILTREE DOWN ON ROAD NEAR NANCY LN AND POWIS RD IN WAYNE.
Aug 10, 3:30 PM CDTTSTM WND DMG1 Wsw Crystal Lawns, IL8-IN DIAMETER BRANCHES DOWN NEAR I-55 AND CATON FARM ROAD. RELAYED VIA AMATEUR RADIO. TIME ESTIMATED BY RADAR.
Aug 10, 3:31 PM CDTTSTM WND DMGPlainfield, ILLARGE TREES AND POWER LINES DOWN ACROSS PLAINFIELD. TIME ESTIMATED BY RADAR.
Aug 10, 3:32 PM CDTTSTM WND GST 842 N Plainfield, ILMEASURED BY WEATHERBUG STATION.
Aug 10, 3:33 PM CDTTSTM WND DMG3 Nw Shorewood, ILPUBLIC REPORTS TREES DOWN NEAR CATON FARM ROAD AND DRAUDEN ROAD.
Aug 10, 3:34 PM CDTTSTM WND DMGWheaton, ILSIX INCH DIAMETER TREE LIMB DOWN. TIME ESTIMATED BY RADAR.
Aug 10, 3:35 PM CDTTSTM WND DMGWarrenville, ILTRAINED SPOTTER REPORTS 1-6 IN DIAMETER TREE BRANCHES DOWN ALL OVER WARRENVILLE.
Aug 10, 3:35 PM CDTTORNADO1 Ene Wheaton, ILA VERY BRIEF TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF SEMINARY AVENUE AND SCOTT STREET BEFORE MOVING NORTHEAST WHERE IT KNOCKED A ROUGHLY 50 FOOT STEEPLE AROUND TO THE NORTH SIDE OF THE COLLEGE CHURCH IN WHEATON. THE TORNADO THEN PRODUCED MINOR TREE DAMAG
Aug 10, 3:35 PM CDTTORNADO1 Ene Wheaton, ILCORRECTS PREVIOUS TORNADO REPORT FROM 1 ENE WHEATON. A VERY BRIEF EF-1 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF SEMINARY AVENUE AND SCOTT STREET BEFORE MOVING NORTHEAST WHERE IT KNOCKED A ROUGHLY 50 FOOT STEEPLE AROUND TO THE NORTH SIDE OF THE COLLEGE CHU
Aug 10, 3:36 PM CDTTSTM WND DMGVilla Park, IL12 INCH DIAMETER TREE DOWN ON HOUSE. TIME ESTIMATED BY RADAR.
Aug 10, 3:36 PM CDTTSTM WND DMGWheaton, ILSTRUCTURAL DAMAGE TO THE ROOF OF WHEATON COLLEGE CHURCH. RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
Aug 10, 3:36 PM CDTTSTM WND GST 90Glen Ellyn, ILAN NWS DAMAGE SURVEY DETERMINED A CORRIDOR OF ENHANCED STRAIGHT LINE WINDS DAMAGED TREES AND UTILITY POLES WITH THE MOST CONCENTRATED DAMAGE EAST OF NORTH MAIN STREET TOWARD LAKE ELLYN PARK. DAMAGE IN THE REGION WAS CONSISTENT WITH WIND SPEEDS UP TO 90 MPH.
Aug 10, 3:38 PM CDTTSTM WND GST 62Dupage Airport, ILKDPA WEST CHICAGO - DUPAGE ARPT.
Aug 10, 3:39 PM CDTTSTM WND DMGBolingbrook, ILLARGE TREE LIMBS AND SMALL TREES DOWN. TIME ESTIMATED BY RADAR.
Aug 10, 3:39 PM CDTTORNADO1 Nne Lombard, ILCORRECTS PREVIOUS TORNADO REPORT FROM 1 NNE LOMBARD. THE SAME STORM WHICH PRODUCED THE BRIEF WHEATON TORNADO PRODUCED ANOTHER REGION OF EF-1 TORNADO DAMAGE IMMEDIATELY EAST OF I-355 JUST EAST OF LILACIA PARK. THIS TORNADO ALSO CONTINUED IN A NORTHEASTERLY DIRE
Aug 10, 3:39 PM CDTTORNADO1 Nne Lombard, ILTHE SAME STORM WHICH PRODUCED THE BRIEF WHEATON TORNADO PRODUCED ANOTHER REGION OF TORNADO DAMAGE IMMEDIATELY EAST OF I-355 JUST EAST OF LILACIA PARK. THIS TORNADO ALSO CONTINUED IN A NORTHEASTERLY DIRECTION, UPROOTING TREES--SOME SNAPPED AT THE TRUNK--AS WELL
Aug 10, 3:40 PM CDTTSTM WND DMG1 N Lombard, IL4-5 BLOCK AREA OF WIDESPREAD TREE DAMAGE. 8 INCH AND LARGER DIAMETER BRANCHES BROKEN, SOME TREES SNAPPED NEAR THE TOP. RELAYED VIA AMATEUR RADIO.
Aug 10, 3:40 PM CDTTSTM WND DMG1 W Roselle, ILPUBLIC REPORTS LARGE LIMBS DOWNED. TIME ESTIMATED BY RADAR.
Aug 10, 3:40 PM CDTTSTM WND DMG2 Wnw Darien, ILCONSIDERABLE TREE DAMAGE ALONG MAIN ST NORTH OF 75TH STREET.
Aug 10, 3:40 PM CDTTSTM WND DMGOak Brook, ILREPORT OF ESTIMATED WINDS UP TO 50MPH, SMALL BRANCHES DOWNED, AND HAIL TO HALF INCH DIAMETER.
Aug 10, 3:41 PM CDTTSTM WND GST 582 Wnw Lockport, ILPEAK WIND GUST MEASURED AT NWS CHICAGO. SMALL TREE LIMBS OBSERVED FLYING PAST WINDOW AT TIME OF WIND GUST.
Aug 10, 3:43 PM CDTTSTM WND DMGNew Lenox, ILNUMEROUS LARGE TREES UPROOTED. TIME ESTIMATED BY RADAR.
Aug 10, 3:43 PM CDTHAIL 11 Sse Glen Ellyn, ILTRAINED SPOTTER REPORTS QUARTER SIZED HAIL NEAR ROOSEVELT ROAD AND IL-53.
Aug 10, 3:45 PM CDTFUNNEL CLOUD1 Nne Crest Hill, ILOBSERVED FROM NEAR CATON FARM ROAD AND IL-53.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 11:26 AM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

787 
WFUS53 KLOT 102026
TORLOT
ILC043-197-102100-
/O.NEW.KLOT.TO.W.0022.200810T2026Z-200810T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
326 PM CDT Mon Aug 10 2020

The National Weather Service in Chicago has issued a

* Tornado Warning for...
  Northwestern Will County in northeastern Illinois...
  DuPage County in northeastern Illinois...

* Until 400 PM CDT.
    
* At 326 PM CDT, severe thunderstorms capable of producing tornadoes 
  and extremely damaging wind gusts were located along a line 
  extending from St. Charles to North Aurora to near Oswego, moving 
  east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Bartlett, West Chicago, Warrenville, Wayne and Dupage Airport 
  around 330 PM CDT.
  Naperville, Carol Stream, Hanover Park, Lisle, Bloomingdale and 
  Winfield around 335 PM CDT.
  Wheaton, Downers Grove, Romeoville, Addison, Glendale Heights, 
  Woodridge, Glen Ellyn, Lockport, Roselle and Crest Hill around 340 
  PM CDT.
  Bolingbrook, Elmhurst, Lombard, Elk Grove Village, Homer Glen, 
  Hinsdale, Lemont, Oak Brook, Westmont and Darien around 345 PM 
  CDT.
  Franklin Park, Burr Ridge, Willowbrook, Hillside and Willow 
  Springs around 350 PM CDT.

Other locations impacted by these tornadic storms include Medinah,
Preston Heights, Crystal Lawns, Oakbrook Terrace, York Center,
Fairmont, Rockdale and Berkeley.

This includes...  Argonne National Laboratory, University of St.
Francis, Benedictine University, College of DuPage, DuPage County
Fairgrounds, Joliet Junior College, Joliet Slammers Baseball, Lewis
University, Morton Arboretum, Wheaton College, and North Central
College.
 
Including the following interstates...
 I-55 between mile markers 251 and 276.
 I-80 between mile markers 128 and 144.
 I-88 between mile markers 121 and 140.
 I-290 between mile markers 5 and 15.
 I-355 between mile markers 1 and 7, and between mile markers 11 and
30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4172 8791 4169 8796 4169 8803 4164 8803
      4164 8791 4156 8791 4156 8788 4149 8790
      4149 8825 4199 8826 4199 8792
TIME...MOT...LOC 2026Z 254DEG 51KT 4191 8831 4182 8830 4162 8833 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Carlaw
1 follow-up statement
409 
WWUS53 KLOT 102055
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
355 PM CDT Mon Aug 10 2020

ILC043-197-102105-
/O.EXP.KLOT.TO.W.0022.000000T0000Z-200810T2100Z/
Will IL-DuPage IL-
355 PM CDT Mon Aug 10 2020

...THE TORNADO WARNING FOR NORTHWESTERN WILL AND DUPAGE COUNTIES WILL
EXPIRE AT 400 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Strong and gusty 
winds will remain possible, however. 

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Illinois.

LAT...LON 4172 8791 4169 8796 4169 8803 4164 8803
      4164 8791 4156 8791 4156 8788 4149 8790
      4149 8825 4199 8826 4199 8792
TIME...MOT...LOC 2055Z 254DEG 51KT 4202 8780 4193 8779 4173 8782 

$$

Carlaw

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Aug 10, 1:51 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 10, 1:51 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
151 PM CDT Mon Aug 10 2020

.SHORT TERM...
146 PM CDT

Through Tuesday night...

All eyes are on the incoming impressive convective complex surging
eastward towards the river early this afternoon. Given the number
of measured severe (and significant severe) wind gusts ongoing,
see no real reason that this won't continue well into and through
our CWA given the thermodynamic environment in place. Surface
temperatures have managed to claw their way into the upper 80s to
near 90 degrees with mid and even upper 70 degree dewpoints
expansive. This, combined with a rather steep mid-level lapse rate
plume overhead are supporting MUCAPE values now pushing 4000-5000
J/kg in an environment that is becoming increasingly uncapped.
Mid-level flow isn't off the charts, but seeing some 30-40 kt wind
retrievals around 700 mb and also analyzed 40 kts of effective
deep layer shear per recent SPC mesoanalysis. The complex-
orthogonal orientation is also favorable for convective sustenance
as this encourages renewed updraft development along the leading
edge of the cold pool.

Ultimately, the message really hasn't changed too much from
earlier this morning, but confidence in a rather widespread
significant wind event continues to march upwards here given
everything in place. Main corridor of concern seems to be roughly
the region bounded by I-90 and just south of I-80, but we'll note
that the entire region really is under a threat for severe weather
today, with the threats commensurately ramping up towards 1 PM
west of I-39, into the heart of the Chicago area around 3-5 PM,
and then out the southeast during the 5-8 PM time. We're also
seeing additional development taking place at the nose of the
warm advection wing and this may continue to push eastward near
and north of I-88. The threat here will be one of initial
thunderstorm training and associated localized flash flooding, as
well as a somewhat increased threat for large hail with any
transient supercellular structures.

The main threat is from straight line winds--again with a threat
for significant wind with gusts of 90 to even 100 mph not out of
the question. A secondary threat will be one of embedded QLCS
tornadoes/mesovortices. Low-level flow is not extremely strong,
but sufficient turning in the 0-2 km layer will support this
potential with signs of slightly backed surface winds there. If
nothing else, any mesovortices will be able to locally enhance
corridors of wind damage. Flash flooding exists as a tertiary
threat given the fast forward motion, but localized areas of
training will be possible, with some additional storms a threat
later this evening as the cold front finally moves through.

...Rip Current/Seiche/Meteotsunami Potential...
While not an ideal setup given the more west-to-east orientation,
we are growing a bit more concerned about a meteotsunami/seiche
threat given noted 2-4 mb/10 minute pressure rises at the head of
this incoming bow. These values are in a pretty narrow corridor,
but are getting into a moderate to significant range to force wind
stress on the lake. The main driving factor in this case will be
the winds, and should 60-70+ mph winds drive across the lake,
we'd expect at least modest water fluctuations developing well
after showers and storms have departed into the late-evening
hours. Given this, along with a threat for waves to build to 3-5
feet into NW Indiana beaches, we've elected to hoist a Beach
Hazards statement: 1 segment for the Cook County shore through
tonight where this a potential for rapid water fluctuations
associated with this wind surge, and a 2nd segment for our NW
Indiana county beaches (through early Tuesday afternoon). where
this threat will also exist, as well as a threat for waves
building to hazardous levels tonight into Tuesday. We'll keep an
eye on water level trends this evening for any short-fused
lakeshore flood advisory-type headlines.

High pressure builds in tomorrow with more quiescent conditions
expected. A lake breeze will likely keep our lakeside communities
several degrees cooler in the upper 70s with low to maybe mid 80s
more prevalent inland.

Carlaw

&&

.LONG TERM...
146 PM CDT

Wednesday through Monday...

Little has changed in the thinking during the long term portion of
the forecast.

A somewhat stagnant pattern looks to develop mid- week into the
upcoming weekend as mid-level ridging builds northward into Hudson
Bay. Meanwhile, abundant MCS activity across the central CONUS
over the next day or so may create a broad minimum in mid- level
heights across the Ohio Valley in otherwise zonal flow. The cold
front crossing the area this evening should ultimately wash out
well south of the CWA. With broad surface high pressure settling
over the Great Lakes region mid-week before drifting northeast
through the end of the week, a period of seasonable temps, lower
dew points, and generally east flow is expected Wednesday through
Saturday. Any precip potential during this time will hinge on the
evolution of convection within stronger westerlies across the
northern Great Plains. Some guidance hints at the potential for a
convectively- induced wave to shift into the Upper Mississippi
Valley late Thursday into Friday, ultimately amplifying the height
minimum across the Ohio Valley by the weekend. This would develop
a weak Rex block with the Hudson Bay ridge, placing a lot of
uncertainty in precip potential beginning late Thursday as any
slight changes in the possible stalled mid- level flow could mean
the difference between an extended dry period and a potential
upper low settling near the CWA.

Kluber

&&

.AVIATION...
For the 18Z TAFs...

Currently, a well-organized/derecho-producing MCS with measured
wind gusts in excess of 55 kt is sweeping across Iowa with a
forward motion of 55-60 kt. With ample instability ahead of the
line and "favorable" diurnal timing, the expectation is the line
will hold together and race through all terminals early this
afternoon. Currently, we have it timed out to reach RFD around
1930Z, DPA around 2000Z, ORD/MDW around 2030Z, and GYY around 2100Z
(though slight adjustments remain possible). Along the leading
edge of the line, wind gusts in excess of 55 kt are possible.
Once the line moves through, a wake low will lead to
north/northeast winds with gusts perhaps as high as 30 kt.

Winds will become light and variable at some point this evening
behind the line of storms and wake low (currently timing as such
around 00Z or so). Thereafter, the synoptic winds out of the west,
albeit light, should resume.

Finally, did offer some mention of a lake breeze toward the very
end of the TAF period at MDW/ORD.

Borchardt

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ103-ILZ104-ILZ105...6 PM Monday to
     7 AM Tuesday.

IN...Beach Hazards Statement...INZ001-INZ002...7 PM Monday to 1 PM
     Tuesday.

LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Aug 10, 2:33 PM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
233 PM CDT Mon Aug 10 2020

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-111945-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
233 PM CDT Mon Aug 10 2020 /333 PM EDT Mon Aug 10 2020/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Significant damaging wind risk...up to 80 to 90 mph.
     Limited Tornado risk.
     Limited hail risk...up to golf ball size.
  Limited Flooding Risk.
  Limited Excessive Heat Risk ahead of thunderstorms.

DISCUSSION...

A line of severe thunderstorms will continue to move through the
region this afternoon with a threat for widespread damaging wind
gusts through 6 to 8 PM. In addition, there will be a threat for a
tornado or two as well as instances of large hail to the size of
golf balls. Locally heavy rainfall may also lead to isolated
instances of flooding into this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday through Sunday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotters will likely be needed this afternoon.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east at 65 mph.

LMZ740>745-111945-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
233 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Significant thunderstorm wind gust risk...up to 70 knots.
     Limited Waterspout Risk.
     Limited hail risk...up to ping pong ball size.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thursday through Sunday...
  Limited Thunderstorm Risk.

Carlaw

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Aug 10, 3:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
309 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     2 N PERU                41.35N 89.12W
08/10/2020                   LA SALLE           IL   PUBLIC

            SEMI TRAILER BLOWN OVER ON IL 251. TIME
            ESTIMATED BY RADAR.

&&

RO
Local storm report, Aug 10, 3:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
313 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 WNW BELVIDERE         42.26N 88.86W
08/10/2020  E1.00 INCH       BOONE              IL   TRAINED SPOTTER

&&

RO
Local storm report, Aug 10, 3:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
316 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 NW HILLCREST          41.97N 89.09W
08/10/2020                   OGLE               IL   BROADCAST MEDIA

            LARGE TREE LIMB DOWN. TIME ESTIMATED BY
            RADAR.

&&

RO
Local storm report, Aug 10, 3:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
323 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 SE ROCKFORD           42.25N 89.07W
08/10/2020                   WINNEBAGO          IL   TRAINED SPOTTER

            LARGE LIMB DOWN. TIME ESTIMATED BY RADAR.

&&

RO
Local storm report, Aug 10, 3:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
324 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     2 W SUGAR GROVE         41.77N 88.48W
08/10/2020  M62 MPH          KANE               IL   ASOS

&&

WSL
Local storm report, Aug 10, 3:26 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
326 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND GST     2 ESE SOMONAUK          41.62N 88.65W
08/10/2020  M57 MPH          LA SALLE           IL   PUBLIC

            PRIVATE WEATHER STATION OBSERVED 57 MPH WIND
            GUST NEAR LAKE HOLIDAY. WIND GUSTS OVER 50
            MPH FOR AT LEAST 15 MINUTES.

&&

WSL

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:07 PM CDTSpecial Weather StatementLOTLake53 min
Aug 10, 1:41 PM CDTSevere Thunderstorm WarningLOTLee, Ogle, Winnebago94 min
Aug 10, 1:57 PM CDTSpecial Marine WarningLOT3 hr
Aug 10, 2:03 PM CDTBeach Hazards StatementLOTCook23 hr
Aug 10, 2:03 PM CDTSevere Thunderstorm WarningLOTBoone, DeKalb, LaSalle87 min
Aug 10, 2:24 PM CDTSevere Thunderstorm WarningLOTGrundy, Kane, Kendall, McHenry96 min
Aug 10, 2:43 PM CDTTornado WarningLOTBoone, Winnebago62 min
Aug 10, 2:47 PM CDTSevere Thunderstorm WarningLOTLivingston58 min
Aug 10, 2:55 PM CDTTornado WarningLOTBoone34 min
Aug 10, 2:56 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Kankakee, Lake, Will49 min
Aug 10, 3:11 PM CDTTornado WarningLOTDeKalb, Kane, Kendall, LaSalle34 min
Aug 10, 3:21 PM CDTAreal Flood AdvisoryLOTBoone, Winnebago3 hr
Aug 10, 3:25 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois65 min
Aug 10, 3:31 PM CDTSevere Thunderstorm WarningLOTKankakee89 min
Aug 10, 3:32 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Kankakee, Lake, Will43 min
Aug 10, 3:43 PM CDTTornado WarningLOTCook, DuPage26 min
Aug 10, 3:44 PM CDTTornado WarningLOTLake, McHenry47 min
Aug 10, 4:23 PM CDTHigh Wind WarningLOTBoone, Cook, DeKalb, DuPage, Grundy, Kane and 10 more90 min
Aug 10, 4:53 PM CDTSpecial Marine WarningLOT85 min
Aug 10, 6:08 PM CDTSmall Craft AdvisoryLOT10 hr

Nearby

Tornado Warnings in Illinois, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.